# SDR USAA20110620SB103

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5000387D4
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORF - WHILE EN ROUTE CLT TO PVD, DURING CRUISE, FLIGHT ATTENDANT REPORTED A STRONG ELECTRICAL BURNING SMELL IN THE AFT GALLEY.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT AT ORF.  FLIGHT TAXIED TO THE GATE WHERE PASSENGERS DEPLANED.  MAINTENANCE ACCOMPLISHED JOB CARD 03L00021001.  PERFORMED A DVI OF THE FOLLOWING AREAS:  ALL LIGHTING FIXTURES IN AFT GALLEY AND LT AND RT LAVS, LAV FLUSH MOTOR SYSTEMS AND WATER HEATERS.  REMOVED AFT GALLEY CEILING PANELS AND PERFORMED DVI OF WIRING IN CEILING.  REINSTALLED CEILING.  CHECKED LIGHT CONTROLS AND BALLAST AND COFFE MAKERS.  CHECKED AFT CARGO AREA AND UNDER GALLEY FLOOR.  FOUND AFT LOWER COFFEEMAKER HAS STRONG ODOR DURING COFFEEMAKER USE.  REMOVED AND REPLACED AFT GALLEY LOWER COFFEE MAKER.  OPS CHECK GOOD.
